Advice please

I have regular B12 injections every 8 weeks which do on the whole work, however I have developed a rash on both sides of neck just under my ears I have had this for a couple of weeks, I have tried anti histamine and cortisol cream which had no effect. The rash has now spread to shoulders. I have heard that this can be a side effect of pernicious anemia has anyone else experienced ? And how did you get rid of it.....

3 Replies

oldestnewest
  • Hi KareneLawless I'm not a medically qualified person but I wonder if you are having an allergic reaction to one or other of the ingredients of the hydroxocobamalin B12 you are having injected. I think others on here may have had the same reactions and will hopefully be able to advise you.

    I started my P.A. treatment of cyanocobamalin 45 years ago and in the 1980s when hyroxo was introduced I too had an allergic reaction to it and was put back on the cyano for ever since.

    Do you know what your Folate (B9) level is as this is essential to process the B12 you are having injected.

    I wish you well

  • I have been on the injections for 13 years and my last injection was just before Christmas and the rash has only appeared on the last couple of weeks so not sure it is that. I am not sure about my folate levels but I do have regular blood tests and my doctor is very supportive so I think he would let me know if he had any concerns. Thank you for your reply.

  • Please mention it to your doctor. If they have changed the brand that is being used to treat you then it may be related to that but think it is unlikely to be related to the B12 otherwise given the amount of time you have been receiving treatment.

You may also like...